Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 329545, 5 pages
http://dx.doi.org/10.1155/2014/329545
Research Article

The Property of the Set of Equilibria of the Equilibrium Problem with Lower and Upper Bounds on Hadamard Manifolds

1College of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu, Sichuan 611130, China
2School of Mathematics and Computing Science, Hunan University of Science and Technology, Xiangtan, Hunan 411201, China

Received 19 February 2014; Accepted 1 April 2014; Published 30 April 2014

Academic Editor: Xie-ping Ding

Copyright © 2014 Qing-Bang Zhang and Gusheng Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The existence of equilibrium points, and the essential stability of the set of equilibrium points of the equilibrium problem with lower and upper bounds are studied on Hadamard manifolds.